File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On H∞ filtering for a class of uncertain nonlinear neutral systems

TitleOn H∞ filtering for a class of uncertain nonlinear neutral systems
Authors
KeywordsH∞ Filtering
Linear Matrix Inequality
Neutral Systems
Nonlinear Systems
Robust Filtering
Uncertain Systems
Issue Date2004
PublisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/
Citation
Circuits, Systems, And Signal Processing, 2004, v. 23 n. 3, p. 215-230 How to Cite?
AbstractThis paper investigates the problem of robust H∞ filtering for a class of nonlinear neutral systems with norm-bounded parameter uncertainties appearing in all the matrices of the linear part of the system model. The nonlinearities are assumed to satisfy the global Lipschitz conditions and appear in both the state and measured output equations. The problem we address is the design of a nonlinear filter that guarantees both the robust stability and a prescribed H∞ performance of the filtering error dynamics irrespective of the parameter uncertainties. A sufficient condition for the solvability of this problem is given in terms of a linear matrix inequality (LMI). When this LMI is feasible, the expression of a desired H∞ filter is also presented. A numerical example is provided to demonstrate the effectiveness of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/156804
ISSN
2015 Impact Factor: 1.178
2015 SCImago Journal Rankings: 0.571
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:02Z-
dc.date.available2012-08-08T08:44:02Z-
dc.date.issued2004en_US
dc.identifier.citationCircuits, Systems, And Signal Processing, 2004, v. 23 n. 3, p. 215-230en_US
dc.identifier.issn0278-081Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156804-
dc.description.abstractThis paper investigates the problem of robust H∞ filtering for a class of nonlinear neutral systems with norm-bounded parameter uncertainties appearing in all the matrices of the linear part of the system model. The nonlinearities are assumed to satisfy the global Lipschitz conditions and appear in both the state and measured output equations. The problem we address is the design of a nonlinear filter that guarantees both the robust stability and a prescribed H∞ performance of the filtering error dynamics irrespective of the parameter uncertainties. A sufficient condition for the solvability of this problem is given in terms of a linear matrix inequality (LMI). When this LMI is feasible, the expression of a desired H∞ filter is also presented. A numerical example is provided to demonstrate the effectiveness of the proposed approach.en_US
dc.languageengen_US
dc.publisherBirkhaeuser Boston. The Journal's web site is located at http://link.springer.de/link/service/journals/00034/en_US
dc.relation.ispartofCircuits, Systems, and Signal Processingen_US
dc.subjectH∞ Filteringen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectNeutral Systemsen_US
dc.subjectNonlinear Systemsen_US
dc.subjectRobust Filteringen_US
dc.subjectUncertain Systemsen_US
dc.titleOn H∞ filtering for a class of uncertain nonlinear neutral systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s00034-004-7017-1en_US
dc.identifier.scopuseid_2-s2.0-2942679224en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-2942679224&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume23en_US
dc.identifier.issue3en_US
dc.identifier.spage215en_US
dc.identifier.epage230en_US
dc.identifier.isiWOS:000221896000003-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats